Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 298980, 15 pages
http://dx.doi.org/10.1155/2009/298980
Research Article

Self-Similar Solutions for Nonlinear Schrödinger Equations

Department of Mathematics and Information Science, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 19 March 2009; Accepted 22 August 2009

Academic Editor: Ben T. Nohara

Copyright © 2009 Yaojun Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Pecher and W. Wahl, “Time dependent nonlinear Schrödinger equations,” Manuscripta Mathematica, vol. 27, no. 2, pp. 125–157, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Sjölin, “Regularity of solution to nonlinear equations of Schrödinger type,” Tôhoku Mathematical Journal, vol. 45, no. 2, pp. 191–203, 1993. View at Publisher · View at Google Scholar
  3. P. Sjögren and P. Sjölin, “Local regularity of solutions to time-dependent Schrödinger equations with smooth potential,” Annales Academiæ Scientiarum Fennicæ Mathematica, vol. 16, pp. 3–12, 1991. View at Google Scholar
  4. B. L. Guo and B. X. Wang, “The global Cauchy problem and scattering of solutions for nonlinear Schrödinger equations in Hs,” Differential and Integral Equations, vol. 15, no. 9, pp. 1073–1083, 2002. View at Google Scholar · View at MathSciNet
  5. M. Keel and T. Tao, “The endpoint Strichartz estimates,” American Journal of Mathematics, vol. 120, pp. 955–980, 1998. View at Publisher · View at Google Scholar
  6. B. X. Wang, “Nonlinear scattering theory for a class of wave equations in Hs,” Journal of Mathematical Analysis and Applications, vol. 296, no. 1, pp. 74–96, 2004. View at Publisher · View at Google Scholar
  7. O. Kavian and F. B. Weissler, “Self-similar solutions of the pseudo-conformally invariant nonlinear Schrödinger equation,” The Michigan Mathematical Journal, vol. 41, no. 1, pp. 151–173, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Cazenave and F. B. Weissler, “The Cauchy problem for the critical nonlinear Schrödinger equation in Hs,” Nonlinear Analysis: Theory, Methods & Applications, vol. 14, no. 10, pp. 807–836, 1990. View at Google Scholar · View at MathSciNet
  9. J. Ginibre and G. Velo, “The global Cauchy problem for the nonlinear Schrödinger equation revisited,” Annales de l'Institut Henri Poincaré, vol. 2, no. 4, pp. 309–327, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Ginibre and G. Velo, “Scattering theory in the energy space for a class of nonlinear Schrödinger equations,” Journal of Pure and Applied Mathematics, vol. 64, no. 4, pp. 363–401, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Tsutsumi, “L2 solutions for nonlinear Schrödinger equatiions and nonlinear group,” Funkcialaj Ekvacioj, vol. 30, pp. 115–125, 1987. View at Google Scholar
  12. T. Cazenave and F. B. Weissler, “Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations,” Mathematische Zeitschrift, vol. 228, no. 1, pp. 83–120, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Cazenave and F. B. Weissler, “More self-similar solutions of the nonlinear Schrödinger equations,” Nonlinear Differential Equations and Applications, vol. 5, pp. 537–578, 1990. View at Google Scholar
  14. F. Ribaud and A. Youssfi, “Regular and self-similar solutions of nonlinear Schrödinger equations,” Journal of Mathematical Analysis and Applications, vol. 77, no. 10, pp. 1065–1079, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. X. Miao, Harmonic Analysis and Applications to Partial Differential Equations, Beijing Science Press, Beijing, China, 2nd edition, 2004.
  16. E. M. Stein, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, NJ, USA, 1975.
  17. J. Bergh and J. Löfström, Interpolation Spaces. An Introduction, Grundlehren der Mathematischen Wissenschaften, no. 223, Springer, New York, NY, USA, 1976. View at Zentralblatt MATH · View at MathSciNet
  18. F. Planchon, “On the Cauchy problem in Besov spaces for a nonlinear Schrödinger equation,” Communications in Contemporary Mathematics, vol. 2, no. 2, pp. 243–254, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. J. Ye, “Global self-similar solutions of a class of nonlinear Schrödinger equatiions,” Abstract and Applied Analysis, vol. 2008, Article ID 836124, 9 pages, 2008. View at Publisher · View at Google Scholar
  20. T. Runt and W. Sickel, Sobolev Spaces of Fractional Order, Nemyskij Operators, and Nonlinear Partial Differential Equations, Walter de Gruyter, Berlin, Germany, 1996.
  21. X. Y. Zhang, “A remark on the self-similar solutions of Schrödinger equation,” Advances in Mathematics, vol. 32, pp. 123–126, 2003. View at Google Scholar
  22. C. X. Miao, B. Zhang, and X. Y. Zhang, “Self-similar solutions for nonlinear Schrödinger equations,” Methods and Applications of Analysis, vol. 10, no. 1, pp. 119–136, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet